Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Periods due, IUD coil takenout and had unprotected sex. Taking utovlan. Had periods with headache, loss of appetite. Can pregnancy occur?

Hello, I was due on my period about 15-20 days ago. I had my IUD coil taken out just before. After it was taken out my partner and I had unprotected sex, whilst I was taking (not prescribed or in the correct dose) utovlan. The reason for this is because my partner was back from his work abroad only for 2 nights and I didn t want to have my period and had some tablets from a friend which I took sporadically over the 2 days. My period is usually light and I started to take them the day he arrived and stopped the day he left. I kind of had my period after... It wasnt as heavy as normal...but wasn t particularly light either. The last week or so though I have felt so exhausted with nodticeably strong headaches (which I never normally get) and the last few days have lost appetite and am feeling slightly quest at random points in the day. I really don t suspect there is any chance I am pregnant...but today the thought popped into my head when I found myself suddenly wanting to be sick for no reason. I have felt slightly depressed lately also though and that s why I m thinking I am feeling quest I really don t think I could be pregnant? The unprotected sex was about 5 times from 9th to 10th march whilst I was taking maybe one or two utovlan a day...but also drinking alcohol as it was my birthday. my IUD was taken out about the 2nd march and my period was due around the 10th (at a guess). I really think I m being silly thinking I could be pregnant...but thought I d ask...? Thanks.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi. As such I think you are not pregnant. since your periods were due on 10th and you had unprotected sex on 9th and 10th,so least chances of pregnancy. However the drug utovlan which you took for postponement of periods was not proper dose and you got withdrawl bleeding after stopping the drug. All other symptoms are a part of your anxiety only. don't worry . wait for few days and get a scan done to be sure of everything and this will releive your nausea and headache.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor